# SDR MASA200700891

- Difficulty date: December 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 9,409 hours, 7,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2781 TUS - SMOKE ON RIGHT SIDE COCKPIT AT GLARE SHIELD.  MX HAS FOUND THE FO FLOODLIGHTING ASSY THE SOURCE OF SMOKE.  REPLACED FO FLOODLIGHT ASSY, OPS CHECK GOOD.
